Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

What is the cause of periodic loss of weight leading to decrease in stamina ?

hello doctor, i am losing my weight continue sly... my height is about 5 7 and before my weight was 54 to 55 but from december 2011 my weight is kept decreasing now my present weight is 46 to 47.. i totally shrink.. my stamina is also very low.. m sports loving girl before i used to play basketball and badminton for 3 to 4 hrs.. but now i cant even run for 2 mins properly... and menstrual cycle also got disturb.. my periods also not started yet.. last time was down on approx 9th feb 2012 and after that its not happen...
Asked On : Wed, 4 Apr 2012
Answers:  2 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
for your Height your weight is considerably less. was there something specific that happened in the last 6 months that you think maybe the reason for this drastic weight loss.
have you changed your eating pattern? It maybe occurring because of some stress or changed eating pattern. however we may need to get a few test done like CBC and Hemoglobin to check for anemia. TSH ,FT3 and FT4 for your thyroid hormones.
get your Fasting and post lunch glucose, Fasting insulin levels to check for any form of diabetes.
get your test reports and see a physician who can tell you accordingly what will be the next plan of action.
till then do not worry and try to improve your diet with fresh fruits and vegetables and eat at regular intervals.
take care
Answered: Wed, 4 Apr 2012
I find this answer helpful
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello Arpita
Loosing weight without being on diet or restricting your calories is a serious issue and you must visit a doctor for examination and investigation for diagnosis as it could mean
Adrenal insufficiency
Gastrointestinal disorder like crohn's disease
Blood disorders like leukemia
And so on
Your periods are also disturbed in the presence of any general or specific disease.
Thanks and best of luck
Answered: Wed, 4 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor